advertisement
Question
Posted by: Lee | 2009/10/02

Diane 35

Hi

Die laaste keer wat ek Diane 35 gebruik het was einde Aug. Het my maandstondes 2 September gehad en nog nie weer vir Oktober maand. Kan dit laat wees oordat ek dit nou nie meer drink nie? Elke maand is gewoonlik dieselfde en hoe lank vat dit voordat dit uit jou sisteem is?

Dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are having unprotected intercourse, pregnancy is a possibility. If not, periods can be irregular for up to 3 months after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement